Please use this identifier to cite or link to this item: http://repositorio.uptc.edu.co/handle/001/2369
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGómez Parada, Jonatan Andrés-
dc.contributor.authorSuárez Suárez, Héctor Julio-
dc.date.accessioned2019-01-31T20:47:50Z-
dc.date.available2019-01-31T20:47:50Z-
dc.date.issued2018-07-04-
dc.identifier.citationSuárez Suárez, H. J. & Gómez Parada, J. A. (2018). Algunas propiedades homológicas del plano de Jordan. Ciencia en Desarrollo, 9(2), 69-82. DOI: https://doi.org/10.19053/01217488.v9.n2.2018.8140. http://repositorio.uptc.edu.co/handle/001/2369spa
dc.identifier.issn2462-7658-
dc.identifier.urihttp://repositorio.uptc.edu.co/handle/001/2369-
dc.description1 recurso en línea (páginas 69-82).spa
dc.description.abstractThe Jordan plane can be seen as a quotient algebra, as a graded Ore extension and as a graded skew PBW extension. Using these interpretations, it is proved that the Jordan plane is an Artin-Schelter regular algebra and a skew Calabi-Yau algebra, in addition its Nakayama automorphism is explicitly calculated.eng
dc.description.abstractEl plano de Jordan puede ser visto como un álgebra cociente, como una extensión de Ore graduada y como una extensión PBW torcida graduada. Usando estas interpretaciones, se muestra que el plano de Jordan es un álgebra Artin-Schelter regular y Calabi-Yau torcida, además se calcula de forma explícita su automorfismo de Nakayama.spa
dc.format.mimetypeapplication/pdfspa
dc.language.isospaspa
dc.publisherUniversidad Pedagógica y Tecnológica de Colombiaspa
dc.rightsCopyright (c) 2018 Universidad Pedagógica y Tecnológica de Colombiaspa
dc.rights.urihttps://creativecommons.org/licenses/by-nc/4.0/spa
dc.sourcehttps://revistas.uptc.edu.co/index.php/ciencia_en_desarrollo/article/view/8140/7259spa
dc.titleAlgunas propiedades homológicas del plano de Jordanspa
dc.title.alternativeSome homological properties of Jordan planeeng
dc.typeArtículo de revistaspa
dc.description.notesBibliografía: páginas 81-82.spa
dc.rights.accessrightsinfo:eu-repo/semantics/openAccessspa
dc.type.coarhttp://purl.org/coar/resource_type/c_6501spa
dc.type.driverinfo:eu-repo/semantics/articlespa
dc.type.versioninfo:eu-repo/semantics/publishedVersionspa
dc.identifier.doi10.19053/01217488.v9.n2.2018.8140-
dc.relation.referencesN. Andruskiewitsch, I. Angiono, I. Heckenberger, “Liftings of Jordan and Super Jordan Planes”, Proc. Edinb. Math. Soc., vol. 61, no. 3, pp. 661-672, 2018.spa
dc.relation.referencesN. Andruskiewitsch, I. Angiono, I. Heckenberger, “On finite GK-dimensional Nichols algebras over abelian groups”, arXiv:1606.02521v2 [math.QA], 2018.spa
dc.relation.referencesN. Andruskiewitsch, D. Bagio, S. Della Flora y D. Flôres, “Representations of the super Jordan plane”, São Paulo J. Math. Sci., vol. 11, no. 2, pp. 312-325, 2017spa
dc.relation.referencesM. Artin y W. Schelter, “Graded Algebras of Global Dimension 3”, Adv. Math., vol. 66, pp. 171-206, 1987.spa
dc.relation.referencesE. E. Demidov, Yu. I. Manin, E. E. Mukhin and D. V. Zhdanovich, “Nonstandard quantum deformations of GL(n) and constant solutions of the Yang-Baxter equation”, Common trends in mathematics and quantum field theories (Kyo-to, 1990). Progr. Theoret. Phys. Suppl., no. 102 (1990), pp. 203-218 (1991).spa
dc.relation.referencesC. Gallego y O. Lezama, “Gröbner bases for ideals of σ−PBW extensions”, Comm. Algebra, vol. 39, pp. 50-75, 2011.spa
dc.relation.referencesV. Ginzburg, “Calabi-Yau algebras”, arXiv:math.AG/0612139v3, vol. 51, pp. 329-333, 2006.spa
dc.relation.referencesN. R. González y Y. P. Suárez, "Ideales en el Anillo de Polinomios Torcidos R[x;σ,δ]", Ciencia en Desarrollo, vol. 5, no. 1, pp. 31- 37, 2014.spa
dc.relation.referencesJ. Goodman y U. Krähmer, “Untwisting a twisted Calabi-Yau algebra”, J. Algebra, vol. 406, pp. 272-289, 2014spa
dc.relation.referencesD. I. Gurevich, “The Yang-Baxter equation and the generalization of formal Lie theory”, Dokl. Akad. Nauk SSSR, vol. 288, no. 4, pp. 797-801, 1986.spa
dc.relation.referencesJ.W He, F. Oystaeyen y Y. Zhang, “Calabi-Yau algebras and their deformations”, Bull. Math. Soc. Sci. Math. Roumanie, vol. 56, no. 3, pp. 335- 347, 2013.spa
dc.relation.referencesN. Iyudu, “Representation Spaces of the Jordan Plane”, Comm. Algebra, vol. 42, no. 8, pp. 3507-3540, 2014.spa
dc.relation.referencesS. Korenskii, “Representations of the Quantum group SLj(2)”, Rus. Math. Surv, vol. 46, no. 6, pp. 211-212, 1991.spa
dc.relation.referencesG. R. Krause y T. H. Lenagan, Growth of algebras and Gelfand-Kirillov dimension, Grad. Stud. Math., 22, AMS (2000).spa
dc.relation.referencesJ. McConnell y J. Robson, Noncommutative Noetherian Rings, Graduate Studies in Mathematics, AMS (2001).spa
dc.relation.referencesO. Lezama y E. Latorre, “Noncommutative algebraic geometry of semigraded rings”, Internat. J. Algebra Comput., vol. 27, no. 4, pp. 361-389, 2017.spa
dc.relation.referencesL. Liu, S. Wang y Q. Wu, “Twisted Calabi-Yau property of Ore extensions”, J. Noncommut. Geom., vol. 8, no. 2, pp. 587-609, 2014.spa
dc.relation.referencesS. Reca y A. Solotar 2018. “Homological invariants relating the super Jordan plane to the Virasoro algebra”, J. Algebra, vol. 507, pp. 120-185.spa
dc.relation.referencesA. Reyes y H. Suárez, “Some remarks about the cyclic homology of skew PBW extensions", Ciencia en Desarrollo, vol. 7, no. 2, pp. 99-107, 2016.spa
dc.relation.referencesM. Reyes, D. Rogalski y J. J Zhang, “Skew Calabi-Yau algebras and homological identi-ties”, Adv. Math., vol. 264, pp. 308 -354, 2014.spa
dc.relation.referencesD. Rogalski, “An introduction to non-commutative projective algebraic geometry”, arXiv:1403.3065 [math.RA], 2014.spa
dc.relation.referencesH. Suárez, “Koszulity for graded skew PBW extensions”, Comm. Algebra, vol. 45, no. 10, pp. 4569-4580, 2017.spa
dc.relation.referencesH. Suárez, O. Lezama y A. Reyes, “Some Relations between N-Koszul, Artin-Schelter Regular and Calabi-Yau with Skew PBW Extensions”, Ciencia en Desarrollo, vol. 6, no. 2, pp. 205- 213, 2015.spa
dc.relation.referencesH. Suárez, O. Lezama y A. Reyes, “Calabi-Yau property for graded skew PBW extensions”, Rev. Colombiana Mat., vol. 51, no. 2, pp. 221-238, 2017.spa
dc.relation.referencesH. Suárez y A. Reyes, “Koszulity for skew PBW extension over fields”, JP J. Algebra Number Theory Appl., vol. 39, no. 2, pp. 181-203, 2017.spa
dc.rights.creativecommonsAtribución-NoComercialspa
dc.subject.proposalPlano de Jordan.spa
dc.subject.proposalAlgebras Artin-Schelter regulares.spa
dc.subject.proposalAlgebras Calabi-Yau torcidas.spa
dc.subject.proposalAutomorfismo de Nakayama.spa
dc.relation.ispartofjournalCiencia en Desarrollo;Volumen 9, número 2 (Julio-Diciembre 2018)spa
dc.type.contentTextspa
dc.type.redcolhttps://purl.org/redcol/resource_type/ARTspa
oaire.versionhttp://purl.org/coar/version/c_970fb48d4fbd8a85spa
Appears in Collections:Ciencia en Desarrollo

Files in This Item:
File Description SizeFormat 
PPS_964_Algunas_propiedades_homologicas.pdfArchivo principal1.38 MBAdobe PDFThumbnail
View/Open


This item is licensed under a Creative Commons License Creative Commons